# SDR UALA2012030101275

- Difficulty date: March 1, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 32,066 hours, 14,021 cycles
- Engine: Iae V2527A5
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Condition: Faulty
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR, FLIGHT DIVERTED.   ACCOMPLISHED VISUAL INSPECTION OF AREA INCLUDING HARNESS AND CONNECTORS PHC NR 2 THAT WAS FOUND TO BE OVERHEATED.  STRONG ACRID ODOR COMING FROM PHC NR 2.  NO OTHER DEFECTS NOTED.  SEE SEQ 0662001 FOR REPLACEMENT OF PHC NR 2.  CB Y12 POPPED IN FLIGHT.  FOUND PHC NR 2 OVERHEATED, REPLACED PHC NR 2 PER MM.  ACCOMPLISHED PHC NR 2 BITE.  TEST OK.
